Translator Disclaimer
February 2005 Subexponential asymptotics of hybrid fluid and ruin models
Bert Zwart, Sem Borst, Krzystof Dȩbicki
Ann. Appl. Probab. 15(1A): 500-517 (February 2005). DOI: 10.1214/105051604000000648

Abstract

We ķ investigate the tail asymptotics of the supremum of X(t)+Y(t)−ct, where X={X(t),t≥0} and Y={Y(t),t≥0} are two independent stochastic processes. We assume that the process Y has subexponential characteristics and that the process X is more regular in a certain sense than Y. A key issue examined in earlier studies is under what conditions the process X contributes to large values of the supremum only through its average behavior. The present paper studies various scenarios where the latter is not the case, and the process X shows some form of “atypical” behavior as well. In particular, we consider a fluid model fed by a Gaussian process X and an (integrated) On-Off process Y. We show that, depending on the model parameters, the Gaussian process may contribute to the tail asymptotics by its moderate deviations, large deviations, or oscillatory behavior.

Citation

Download Citation

Bert Zwart. Sem Borst. Krzystof Dȩbicki. "Subexponential asymptotics of hybrid fluid and ruin models." Ann. Appl. Probab. 15 (1A) 500 - 517, February 2005. https://doi.org/10.1214/105051604000000648

Information

Published: February 2005
First available in Project Euclid: 28 January 2005

zbMATH: 1079.60037
MathSciNet: MR2115050
Digital Object Identifier: 10.1214/105051604000000648

Subjects:
Primary: 60G15
Secondary: 60F10, 60G70

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.15 • No. 1A • February 2005
Back to Top